Sofia Tirabassi
Sofia Tirabassi
Verified email at math.su.se - Homepage
Title
Cited by
Cited by
Year
On the Iitaka fibration of varieties of maximal Albanese dimension
Z Jiang, M Lahoz, S Tirabassi
International Mathematics Research Notices 2013 (13), 2984-3005, 2013
292013
On the tetracanonical map of varieties of general type and maximal Albanese dimension
S Tirabassi
arXiv preprint arXiv:1103.5236, 2011
142011
Derived categories of toric Fano 3-folds via the Frobenius morphism
A Bernardi, S Tirabassi
arXiv preprint arXiv:1002.1666, 2010
122010
Derived equivalences of canonical covers of hyperelliptic and Enriques surfaces in positive characteristic
K Honigs, L Lombardi, S Tirabassi
Mathematische Zeitschrift 295 (1), 727-749, 2020
62020
Characterization of products of theta divisors
Z Jiang, M Lahoz, S Tirabassi
Compositio Mathematica 150 (8), 1384-1412, 2014
62014
Fourier-Mukai partners of enriques and bielliptic surfaces in positive characteristic
K Honigs, M Lieblich, S Tirabassi
arXiv preprint arXiv:1708.03409, 2017
52017
Syzygies, pluricanonical maps and the birational geometry of irregular varieties
S Tirabassi
Universita degli studi Roma TRE, 2012
42012
Fourier–Mukai partners of Enriques and bielliptic surfaces in positive characteristic
K Honigs, M Lieblich, S Tirabassi
Mathematical Research Letters 28 (1), 65-91, 2021
32021
On ordinary Enriques surfaces in positive characteristic
R Laface, S Tirabassi
Nagoya Mathematical Journal, 1-14, 2020
32020
GV‐subschemes and their embeddings in principally polarized abelian varieties
L Lombardi, S Tirabassi
Mathematische Nachrichten 288 (11-12), 1405-1412, 2015
32015
Syzygies and equations of Kummer varieties
S Tirabassi
arXiv preprint arXiv:1205.1310, 2012
32012
On the Brauer group of bielliptic surfaces
J Bergström, E Ferrari, S Tirabassi, M Vodrup
arXiv preprint arXiv:1910.12537, 2019
12019
Semiorthogonal decompositions on Enriques surfaces and derived Torelli theorem
R Moschetti, G Scattareggia, S Tirabassi
arXiv e-prints, arXiv: 1811.06236, 2018
12018
A note on the derived category of enriques surfaces in characteristic 2
S Tirabassi
Bollettino dell'Unione Matematica Italiana 11 (1), 121-124, 2018
12018
Counting Twisted Tame Fourier-Mukai Partners of an Ordinary K3 Surface
TK Srivastava, S Tirabassi
arXiv preprint arXiv:2109.03545, 2021
2021
Counting Twisted Tame Fourier-Mukai Partners of an Ordinary K3 Surface
T Kaushal Srivastava, S Tirabassi
arXiv e-prints, arXiv: 2109.03545, 2021
2021
Theta-regularity and log-canonical threshold
M Oygarden, S Tirabassi
arXiv preprint arXiv:1806.00326, 2018
2018
Deformations of minimal cohomology classes on abelian varieties
L Lombardi, S Tirabassi
Communications in Contemporary Mathematics 18 (04), 1550066, 2016
2016
Sizigie, mappe pluricanoniche e la geometria birazionale delle varietà di dimensione di Albanese massima
S Tirabassi
La Matematica nella Società e nella Cultura. Rivista dell'Unione Matematica …, 2013
2013
The system can't perform the operation now. Try again later.
Articles 1–19